Quelques courbes de Hecke se plongent dans l'espace de Colmez

Abstract : Let p be a prime, C the p-adic Eigencurve (with tame level 1) and Z the blow-up of the Fredholm hypersurface of the U_p - operator at the special points. We show that for p = 2, 3, 5 and 7, the natural map C -> Z is a rigid-analytic isomorphism.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00824216
Contributor : Gaetan Chenevier <>
Submitted on : Tuesday, May 21, 2013 - 12:31:50 PM
Last modification on : Thursday, February 7, 2019 - 5:53:12 PM

Links full text

Identifiers

  • HAL Id : hal-00824216, version 1
  • ARXIV : 0708.2046

Collections

Citation

Gaetan Chenevier. Quelques courbes de Hecke se plongent dans l'espace de Colmez. Journal of Number Theory, Elsevier, 2008, 128 (8), pp.2430-2449. ⟨hal-00824216⟩

Share

Metrics

Record views

153